Skip to Main content Skip to Navigation
New interface
Journal articles

A model describing the growth and the size distribution of multiple metastatic tumors

Anne Devys 1, * Thierry Goudon 1 Pauline Lafitte 1 
* Corresponding author
1 SIMPAF - SImulations and Modeling for PArticles and Fluids
LPP - Laboratoire Paul Painlevé - UMR 8524, Inria Lille - Nord Europe
Abstract : Cancer is one of the greatest killers in the world, particularly in western countries. A great effort from medical research is devoted to cancer and mathematical modeling must be consider as an additional tool for the physicians and biologists to understand cancermechanisms and to determine the adapted treatments. Metastasis make all the seriousness of cancer. In 2000, Iwata et al. [9] proposed a model which describes the evolution of an untreated metastatic tumors population. We provide here a mathematical analysis of this model which brings us to the determination of a Malthusian rate characterizing the population exponential growth. We provide as well a numerical analysis of the PDE given by the model.
Document type :
Journal articles
Complete list of metadata

Cited literature [12 references]  Display  Hide  Download
Contributor : Pauline Lafitte-Godillon Connect in order to contact the contributor
Submitted on : Friday, January 9, 2009 - 2:06:22 PM
Last modification on : Tuesday, November 22, 2022 - 2:26:15 PM
Long-term archiving on: : Tuesday, June 8, 2010 - 7:09:20 PM


Files produced by the author(s)




Anne Devys, Thierry Goudon, Pauline Lafitte. A model describing the growth and the size distribution of multiple metastatic tumors. Discrete and Continuous Dynamical Systems - Series B, 2009, 12 (4), pp.731-767. ⟨10.3934/dcdsb.2009.12.731⟩. ⟨inria-00351489⟩



Record views


Files downloads